零正规NCD-环的Jacobson型根  

Jacobson type radicals of zero regular NCD ring

在线阅读下载全文

作  者:黄沛金[1,2] 苏仲阳[1,2] 宋耀宗 

机构地区:[1]天津师范大学数学系 [2]河北职业技术师范学院

出  处:《西南师范大学学报(自然科学版)》1996年第6期552-555,共4页Journal of Southwest China Normal University(Natural Science Edition)

摘  要:对零正规NCD-环R上的正规模,定义了ν-型模,ν∈{0,1,2}.还引进了Jacobson型根Jν(R),并证明了Jν(R)是R的ν-本原理想的交,R/Jν(R)为Jν-半本原。To the regular module over the zero regular NCD ring R ,the definition of ν type module is given, ν∈{0,1,2} ,and the Jacobson type radical J ν(R) is introduced.Then the following theorems are proved: J ν(R) is the intersection of ν primitive ideals of R,R/J ν(R) is J ν semiprimitive,and R is J ν semiprimitive if and only if R is isomorphic to the subdirect product of ν primitive rings.

关 键 词:零正规NCD-环 正规律 Jacobson型根 

分 类 号:O153.3[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象